| Catalog Number |
DYND11003H |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The hospice facility associate, who reported that a (b)(6) male hospice patient with a medical history of multiple sclerosis had a catheter leak while the catheter was inserted.The patient had the catheter inserted for chronic medical issues on (b)(6) 2019 and leaking was noted throughout the week.The balloon was pre-inflated to check for integrity prior to insertion.The catheter was removed on (b)(6) 2019 and a new catheter was placed with no further intervention or incident noted.The sample is not available to be returned for evaluation.Per the facility, there was no serious injury or follow-up medical care required related to the incident, however medical intervention to replace the initial catheter was necessary.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
A male patient had a foley catheter in place and noticed the catheter was leaking resulting in the catheter being replaced with a new catheter.